| Model Number |
KC-1104L |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2022.The original surgery date is (b)(6) 2021.The reason for revision is reported to remove spacer that was implanted during first stage revision.During the revision, the original femur and tibial insert were removed and replaced with new implants.
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Additional Manufacturer Narrative
Event or Problem Description